# SDR AT9900720

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL SUPPORT AT BL 0 SB 160-218 WAS CORRODED.  REMOVED CORRODED SUPPORT, FABRICATED NEW SUPPORT DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-2, 51-30-5.
